@article{04082176, title = {Some roughness results concerning reducibility for linear difference equations.}, journal = {International Journal of Mathematics and Mathematical Sciences}, volume = {11}, year = {1988}, pages = {793-804}, doi = {10.1155/S0161171288000961}, zbl = {0662.39002}, language = {en}, url = {http://dml.mathdoc.fr/item/04082176} }
Papaschinopoulos, Garyfalos. Some roughness results concerning reducibility for linear difference equations.. International Journal of Mathematics and Mathematical Sciences, Tome 11 (1988) pp. 793-804. doi : 10.1155/S0161171288000961. http://gdmltest.u-ga.fr/item/04082176/